Algebraic Approach to Transformations on Hypercube System
Yükleniyor...
Dosyalar
Tarih
1996
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
In this study some algebraic transformations on hypercube system are proposed. Tke presented transformations of forbidden subcubes provide defining set of all maximal and nonfaulty subcubes, and subset of minimal and nonfaulty subcubes included certain given vertices. It provides formal and simple findings of all the current sources and targets of information, and also the pathways between them. The correctness of all these transformations is proved by the aid of three theorems. In the proposed transformations there were three special operations of cube algebra applied, as subtraction, product and intersection on coordinates.
Açıklama
Anahtar Kelimeler
Hypercube, fault tolerance, cube algebra, nonfaulty and maximal subcubes
Kaynak
Mathematical and Computational Applications
WoS Q Değeri
Scopus Q Değeri
Cilt
1
Sayı
1
Künye
Kahramanlı, Ş. Ş., Allahverdi, N. M., (1996). Algebraic Approach to Transformations on Hypercube System. Mathematical and Computational Applications, 1(1), 50-59.